Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


pep and lipodystrophy
Oct 12, 2003

I have just started a PEP (Kaletra and Trizivir)and would like to know if there is the possibility to be affectd by lipodystrophy and if this problem would persist after having finished the PEP.

Response from Dr. Moyle

There is noe case report in the literature of a German who got a big belly on PEP. In general however one needs > 1 year of treatment before fat loss occurs...4 weeks of PEP is low risk for fat changes and worth it to protect against HIV transmission

Regards

Graeme


Previous
Needs Advice
Next
testosterone

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement